# SDR UPS03840352

- Difficulty date: March 3, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 68,460 hours, 25,963 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, LONGERON 17L AND END FITTING ARE CRACKED AT STA 1766.  REMOVED LONGERON AND END FITTING, FABRICATED LONGERON IAW DWG 5649327.  REPLACED FITTING AND INSTALLED LONGERON IAW DWG 4772397 AND SRM 51-1-20D.
